# SDR DALA2024121211691

- Difficulty date: December 11, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 58,760 hours, 27,081 cycles
- System (JASC): 5240 · Service Doors
- Part: Hinge Arm
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5652 DURING DOOR SERVICE, WAS FOUND WEAR ON LOWER HINGE ARM FROM 1R PASSENGER DOOR. REF. AMDS. CORRECTIVE ACTION: SUMMARY OF NRC 00659: LOWER HINGE ARM FROM 1R PASSENGER DOOR WERE REPAIRED PER PRI 622584-14 REV 1 & ER/A 622584-14 REV. ORIG . SECTION I: PERMANENT REPAIR. (0705519)
